Rendiconti del Circolo Matematico di Palermo

, Volume 33, Issue 1, pp 85–98 | Cite as

Sui piani di André generalizzati di dimensione 2(2n+1)

  • Andrea Caggegi


In this note we prove, among other things, the following theorem:Let π be a generalized André plane of rank 2 (2n+1), n positive integer, over its kernel. If π contains a collineation σ such that {(0),(∞)} σ≠{(0),(∞)}, then |Δ((∞), [0, 0])|=|Δ((0), [0])|≤2 where Δ ((∞), [0, 0]) (resp. Δ ((0), [0])) is the group of all homologies of π with centre (∞) and axis [0, 0] (resp. with centre (0) and axis [0]).


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    André J.,Über verallgemeinerte Multon-Ebenen, Arch. Math. (Basel),13 (1962), 290–301.MATHGoogle Scholar
  2. [2]
    Bourbaki N.,Eléments de Mathématique, Fascicule XI. Algèbre. Chapitre 5—Corps commutatifs, Actualités Sci. Ind.,1102, Hermann, Paris, 1950.Google Scholar
  3. [3]
    Caggegi A.,Piani di André generalizzati, Rend. Circ. Mat. Palermo, Ser. II,25 (1976), 213–233.MathSciNetGoogle Scholar
  4. [4]
    Caggegi A.,Una caratterizzazione dei piani di André generalizzati ciclici, Boll. Un. Mat. Ital., (5),15-B (1978), 132–146.MathSciNetGoogle Scholar
  5. [5]
    Caggegi A.,Su una classe di piani di traslazione, Ricerche Mat.,31 (1982), 139–153.MATHMathSciNetGoogle Scholar
  6. [6]
    Dugas M.,Die Kollineationsgruppe verallgemeinerter André-Ebenen mit Homologien, Math. Z.,175 (1980), 87–95.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Foulser D. A.,Collineation groups of generalized André planes, Canad. J. Math.,21 (1969), 358–369.MATHMathSciNetGoogle Scholar
  8. [8]
    Lüneburg H.,On finite affine planes of rank 3, Foundations of Geometry, Selected proceedings of a conference, University of Toronto Press, (1976), 147–174.Google Scholar
  9. [9]
    Lüneburg H.,Translation Planes, Springer-Verlag, Berlin-Heidelberg-New York, 1980.MATHGoogle Scholar
  10. [10]
    Ostrom T. G.,A characterization of generalized André planes, Math. Z.,110 (1969), 1–9.MATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    Rink R.,Eine Klasse unendlicher verallgemeinerter André-Ebenen, Geom. Ded.,6 (1977), 55–79.MATHMathSciNetGoogle Scholar

Copyright information

© Springer 1984

Authors and Affiliations

  • Andrea Caggegi
    • 1
  1. 1.Istituto di MatematicaNapoli

Personalised recommendations